# SDR 2006FA0000225

- Difficulty date: February 27, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 125021116
- Condition: Worn
- Location: Ac System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXCESSIVE VIBRATION WITH AIR CONDITION ON.  WHILE TECH WAS TROUBLESHOOTING SYSTEM FOUND THAT BLOWER MOTOR HAD TOO MUCH END PLAY ON BLOWER FAN SHAFT MAKING IT VIBRATE.  NO RECOMMENDATIONS AT THIS TIME.  (K)
